... month ago. I made the change to 20 mg because the 10 mg wasn't doing enough, and the 20 mg has done wonders for my anxiety. But now I have no motivation, I feel dead, and I've never been so depressed in my life. Is this just going to pass? I've never had too much of a problem with anxiety until now. I'm just never happy anymore. I really want this to work and I'm willing to stick it out. I can honestly say I've never felt so hopeless for no reason until these last couple of weeks.
rehly; for the record when the doctor changes the dose of these type medications and it can take a week or two to level out try and give it at least a few weeks from when the change was made if your still having problems don't let it get any worse but talk with the doctor A.S.A.P cHUCK1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2013 • 2 answers
Posted 26 Feb 2015 • 4 answers
Posted 31 Dec 2015 • 1 answer
I am about to go on to Pristiq 100mg after stopping Lexapro 20mg about 4 months ago and now falling?
Posted 7 Jan 2016 • 2 answers
Posted 25 Oct 2016 • 3 answers